PUBLICATIONS LIST (Up to Sept. 2014)

Preprints  To appear  Published  Proceedings  Dissertations  Others 

Preprints


to appear


Published Papers

2014

  1. G. Meng et al., Strong continuity of the Lidstone eigenvalues of the beam equation in potentials, Oper. Matrices, 8(3) (2014), 889--899. Original pdf Abstract
  2. J. Kang, M. Zhang and C. Zheng, Dirichlet-to-Neumann mapping for the characteristic elliptic equations with symmetric periodic coefficients, Commun. Comput. Phys., 16(4) (2014), 1102--1115. pdf-file
  3. W. Chen et al., On the Fucik spectrum of the scalar p-Laplacian with indefinite integrable weights, Bound. Value Probl., 2014:10 (2014), 34 pp. doi:10.1186/1687-2770-2014-10
    Invited paper for Thematic Series: A Tribute to Professor Ivan Kiguradze

2013

  1. M. Zhang, Z. Zheng and Z. Zhou, Semi-uniform sub-additive ergodic theorems for discontinuous skew-product transformations, Proc. Amer. Math. Soc., 141(9) (2013), 3195--3206. pdf-file
  2. G. Meng, P. Yan and M. Zhang, Minimization of eigenvalues of one-dimensional p-Laplacian with integrable potentials, J. Optim. Theory Appl., 156(2) (2013), 294--319. pdf-file
  3. G. Meng, P. Yan and M. Zhang, Maximization of eigenvalues of one-dimensional p-Laplacian with integrable potentials, Commun. Contemp. Math., 15(1) (2013), 1250049, 18 pp. DOI: 10.1142/S0219199712500496 pdf-file
  4. G. Meng and M. Zhang, Dependence of solutions and eigenvalues of measure differential equations on measures, J. Differential Equations, 254(5) (2013), 2196--2232. pdf-file
    This paper is part of
    Meng's Dissertation.

2012

  1. P. Yan and M. Zhang, A survey on extremal problems of eigenvalues, Abstr. Appl. Anal., vol. 2012 (2012), Article ID 670463, 26 pp. doi:10.1155/2012/670463 [Survey article] pdf-file
    Special issue on
    Analytical and Algorithmic Approach to Nonlinear Analysis and Optimization Problems with Applications
  2. M. Zhang, Minimization of the zeroth Neumann eigenvalues with integrable potentials, Ann. Inst. H. Poincare Anal. Non Lineaire, 29(4) (2012), 501--523. pdf-file
  3. L. Li and M. Zhang, Rotation numbers of linear Hamiltonian systems with phase transitions over almost periodic lattices, Lett. Math. Phys., 100(1) (2012), 51--75. pdf-file
  4. X.-H. Tang and M. Zhang, Lyapunov inequalities and stability for linear Hamiltonian systems, J. Differential Equations, 252(1) (2012), 358--381. pdf-file

2011

  1. X.-H. Tang, Q.-M. Zhang and M. Zhang, Lyapunov-type inequalities for the first-order nonlinear Hamiltonian systems, Comput. Math. Appl., 62(9) (2011), 3603--3613.
  2. J. Chu, J. Lei and M. Zhang, Lyapunov stability for conservative systems with lower degree of freedom, Discrete Contin. Dyn. Syst. Ser. B, 16(2) (2011), 423--443. [Expository article] pdf-file
    Special issue dedicated to Professor Qishao Lu on the occasion of his 70th Birthday: Preface
  3. M. Zhang and Z. Zhou, Uniform ergodic theorems for discontinuous skew-product flows and applications to Schrodinger equations, Nonlinearity, 24(5) (2011), 1539--1564. pdf-file
    This paper is part of Zhou's Dissertation
  4. P. Yan and M. Zhang, Continuity in weak topology and extremal problems of eigenvalues of the p-Laplacian, Trans. Amer. Math. Soc., 363(4) (2011), 2003--2028. pdf-file

2010

  1. M. Zhang, Extremal eigenvalues of measure differential equations with fixed variation, Sci. China Math. 53 (2010), 2573--2588. pdf-file
    Special issue for celebrating the 60th anniversary of Science in China and Chinese Science Bulletin.
  2. M. Zhang and Z. Zhou, Rotation numbers of linear Schrodinger equations with almost periodic potentials and phase transmissions, Ann. Henri Poincare 11 (2010), 765--780. pdf-file
  3. P. Yan and M. Zhang, Rotation number, periodic Fucik spectrum and multiple periodic solutions, Commun. Contemp. Math. 12 (2010), 437--455. pdf-file
  4. J. Gao, D. Sun and M. Zhang, Structure of eigenvalues of multi-point boundary value problems, Adv. Difference Equations vol. 2010 (2010), Article ID 381932, 24 pp. pdf-file
    Special issue on Abstract Differential and Difference Equations Call for papers
  5. M. Zhang, Optimal conditions for maximum and antimaximum principles of the periodic solution problem, Bound. Value Probl. vol. 2010 (2010), Article ID 410986, 26 pp. pdf-file
  6. G. Meng and M. Zhang, Continuity in weak topology: First order linear systems of ODE, Acta Math. Sinica Engl. Ser. 26 (2010), 1287--1298. pdf-file
  7. G. Meng, P. Yan and M. Zhang, Spectrum of one-dimensional p-Laplacian with an indefinite integrable weight, Mediterr. J. Math. 7 (2010), 225--248. pdf-file
  8. M. Zhang, Z. Zhou and M. Li, Classification of solutions of asymmetric p-Laplacian oscillators with periodic coefficients, Dynam. Syst. Appl. 19 (2010), 147--163. pdf-file

2009

  1. M. Zhang, J. Chu and X. Li, Lyapunov stability of periodic solutions of the quadratic Newtonian equation, Math. Nachr. 282 (2009), 1354--1366. pdf-file
  2. M. Zhang, From ODE to DDE, Front. Math. China 4 (2009), 585--598. pdf-file
    Special issue on Infinite Dimensional Dynamical Systems: Foreword
  3. J. Chu, J. Lei and M. Zhang, The stability of the equilibrium of a nonlinear planar system and application to the relativistic oscillator, J. Differential Equations 247 (2009), 530--542. pdf-file
  4. Q. Wei, G. Meng and M. Zhang, Extremal values of eigenvalues of Sturm-Liouville operators with potentials in L1 balls, J. Differential Equations 247 (2009), 364--400. pdf-file
  5. M. Zhang, Extremal values of smallest eigenvalues of Hill's operators with potentials in L1 balls, J. Differential Equations 246 (2009), 4188--4220. pdf-file
  6. W. Li and M. Zhang, Non-degeneracy and uniqueness of periodic solutions for some superlinear beam equations, Appl. Math. Lett. 22 (2009), 314--319. pdf-file

2008

  1. M. Zhang and Z. Zhou, Exponential growth rates of periodic asymmetric oscillators, Adv. Nonlinear Stud. 8 (2008), 745--761. pdf-file
  2. M. Zhang, Sobolev inequalities and ellipticity of planar linear Hamiltonian systems, Adv. Nonlinear Stud. 8 (2008), 633--654. pdf-file
  3. J. Chu and M. Zhang, Rotation numbers and Lyapunov stability of elliptic periodic solutions, Discrete Contin. Dyn. Syst. 21 (2008), 1071--1094. pdf-file
    This paper is part of Chu's Dissertation
  4. M. Zhang, Continuity in weak topology: Higher order linear systems of ODE, Sci. China Ser. A 51 (2008), 1036--1058 (English Ed.); 38 (2008), 398--417 (Chinese Ed.). pdf-file

2007

  1. J. Chu, P. J. Torres and M. Zhang, Periodic solutions of second order non-autonomous singular dynamical systems, J. Differential Equations 239 (2007), 196--212. pdf-file
  2. J. Chu, D. O'Regan and M. Zhang, Positive solutions and eigenvalue intervals for nonlinear systems, Proc. Indian Acad. Sci. (Math. Sci.) 117 (2007), 85--95.

2006

  1. G. Meng, P. Yan, X. Lin and M. Zhang, Non-degeneracy and periodic solutions of semilinear differential equations with deviation, Adv. Nonlinear Stud. 6 (2006), 563--590. pdf-file
  2. G. Meng and M. Zhang, On the range of the second-order differential operator with bounded perturbations, Math. Appl. (Wuhan) 19 (2006), 613--620.
  3. H. Feng and M. Zhang, Optimal estimates on rotation number of almost periodic systems, Z. Angew. Math. Phys. 57 (2006), 183--204. pdf-file
  4. M. Zhang, Periodic solutions of equations of Emarkov-Pinney type, Adv. Nonlinear Stud. 6 (2006), 57--67. pdf-file

2005

  1. M. Zhang, Certain classes of potentials for p-Laplacian to be non-degenerate, Math. Nachr. 278 (2005), 1823--1836. pdf-file
  2. J. Lei, P. J. Torres and M. Zhang, Twist character of the fourth order resonant periodic solution, J. Dynam. Differential Equations 17 (2005), 21--50. pdf-file
  3. D. Jiang, J. Chu and M. Zhang, Multiplicity of positive periodic solutions to superlinear repulsive singular equations, J. Differential Equations 211 (2005), 282--302. pdf file
  4. R. Ortega and M. Zhang, Optimal bounds for bifurcation values of a superlinear periodic problem, Proc. Roy. Soc. Edinburgh Sect. A 135 (2005), 119--132. pdf-file

2004

  1. M. Garcia-Huidobro, R. Manasevich, P. Yan and M. Zhang, A p-Laplacian problem with a multi-point boundary condition, Nonlinear Anal. 59 (2004), 319--333.
  2. P. J. Torres and M. Zhang, Twist periodic solutions of repulsive singular equations, Nonlinear Anal. 56 (2004), 591--599.

2003

  1. J. Lei, X. Li, P. Yan and M. Zhang, Twist character of the least amplitude periodic solution of the forced pendulum, SIAM J. Math. Anal. 35 (2003), 844--867. pdf-file
  2. P. Yan and M. Zhang, Periodic eigenvalues of one-dimensional p-Laplacian with indefinite weights, Tsinghua Sci. Technol. 8 (2003), 533--536.
  3. P. Yan and M. Zhang, Higher order non-resonance for differential equations with singularities, Math. Methods Appl. Sci. 26 (2003), 1067--1074. pdf-file
  4. W. Li and M. Zhang, Rigidity for differentiable classification of one-dimensional dynamical systems, in "Dynamical Systems and Their Applications in Biology" (Eds., S. Ruan, G. S. K. Wolkowicz and J. Wu), Fields Inst. Commun. 36, pp. 147--153, Amer. Math. Soc., Providence, RI, 2003.
  5. P. J. Torres and M. Zhang, A monotone iterative scheme for a nonlinear second order equation based on a generalized anti-maximum principle, Math. Nachr. 251 (2003), 101--107. pdf-file
  6. P. Yan and M. Zhang, Best estimates of weighted eigenvalues of one-dimensional p-Laplacian, Northeast. Math. J. 19 (2003), 39--50.
  7. M. Zhang, The best bound on the rotations in the stability of periodic solutions of a Newtonian equation, J. London Math. Soc. (2) 67 (2003), 137--148. pdf-file

2002

  1. M. Zhang, The rotation number approach to the periodic Fucik spectrum, J. Differential Equations 185 (2002), 74--96. pdf-file
  2. M. Zhang and W. Li, A Lyapunov-type stability criterion using Lα  norms, Proc. Amer. Math. Soc. 130 (2002), 3325--3333. pdf-file
  3. J. Lei and M. Zhang, Twist property of periodic motion of an atom near a charged wire, Lett. Math. Phys. 60 (2002), 9--17.

2001

  1. M. Zhang, The rotation number approach to eigenvalues of the one-dimensional p-Laplacian with periodic potentials, J. London Math. Soc. (2) 64 (2001), 125--143. pdf-file

2000

  1. W. Li and M. Zhang, Existence of SRB measures for expanding maps with weak regularity, Far East J. Dynam. Syst. 2 (2000), 75--97. pdf-file
  2. S. Gan and M. Zhang, Resonance pockets of Hill's equations with two-step potentials, SIAM J. Math. Anal. 32 (2000), 651--664. pdf-file
  3. M. Zhang, Nonuniform nonresonance of semilinear differential equations, J. Differential Equations 166 (2000), 33--50. pdf-file
  4. M. Zhang, Rotation number, eigenvalues and their applications, in "Proceedings of the International Conference on Differential Equations and Computational Simulations (Chengdu, China, 13--18 June 1999)" (Eds., P. W. Bates, K. Lu and D. Xu), pp. 468--475, World Scientific, Singapore, 2000. [Survey paper]
  5. M. Zhang and S. Gan, Constructing resonance calabashes of Hill's equations using step potentials, Math. Proc. Cambridge Philos. Soc. 129 (2000), 153--164. pdf-file

1999

  1. W. Li and M. Zhang, The blue sky catastrophe on the Klein bottle, in "Dynamical Systems---Proceedings of the International Conference in Honor of Professor Liao Shantao (Peking University, China, 9--12 August 1998)" (Eds., Y. Jiang and L. Wen), pp. 165--172, World Scientific, Singapore, 1999.
  2. M. Zhang, Periodic solutions of damped differential systems with repulsive singular forces, Proc. Amer. Math. Soc. 127 (1999), 401--407.

1998

  1. M. Zhang, A relationship between the periodic and the Dirichlet BVPs of singular differential equations, Proc. Roy. Soc. Edinburgh Sect. A 128 (1998), 1099--1114.
  2. M. Zhang, Nonresonance conditions for asymptotically positively homogeneous differential systems: The Fucik spectrum and its generalization, J. Differential Equations 145 (1998), 332--366.

1997

  1. M. Zhang and Y. Han, On the applications of Leray-Schauder continuation theorem to boundary value problems of semilinear differential equations, Ann. Differential Equations 13 (1997), 189--207.
  2. W. Li and M. Zhang, Rigidity result on conjugacies of families of diffeomorphisms, Sci. China Ser. A 27 (1997), 514--521 (Chinese Edition); 40 (1997), 1036--1044 (English Edition).
  3. M. Zhang, Nonuniform nonresonance at the first eigenvalue of the p-Laplacian, Nonlinear Anal. 29 (1997), 41--51.
  4. M. Zhang, An abstract result on asymptotically positively homogeneous differential equations, J. Math. Anal. Appl. 209 (1997), 291--298.
  5. M. Zhang and W. Li, Embedding flows and smooth conjugacy, Chinese Ann. Math. Ser. B 18 (1997), 125--138.

1996

  1. M. Zhang, Dynamical systems and applications of nonlinear functional analysis to dynamical systems, in "Proceedings of the Ninth National Conference on Nonlinear Functional Analysis (Zhangjiajie, August 1995)" (Ed., W. Chen), pp. 26--38, Lanzhou Univ. Press, Lanzhou, 1996. (in Chinese) [Introductory article]
  2. M. Zhang, Periodic solutions of Lienard equations with singular forces of repulsive type, J. Math. Anal. Appl. 203 (1996), 254--269.
  3. M. Zhang, Shift equivalence implies topological equivalence for some Anosov endomorphisms, Tsinghua Sci. Technol. 1 (1996), 260--262.
  4. M. Zhang, Smooth conjugacy classes of unimodal mappings with critical points of double power type, Chinese Sci. Bull. 41 (1996), 685--688 (Chinese Edition).

1995

  1. M. Zhang, Smooth linearization and centralizers for expanding maps of the circle, in "Proceedings of the International Conference on Dynamical Systems and Chaos (Tokyo, Japan, 23--27 May 1994)" (Eds., N. Aoki, K. Shiraiwa and Y. Takahashi), Vol. 1, pp. 302--305, World Scientific, Singapore, 1995.
  2. M. Zhang, Periodic solutions of linear and quasilinear neutral functional differential equations, J. Math. Anal. Appl. 189 (1995), 378--392.
  3. M. Zhang, Centralizers and iterate radicals of Morse-Smale diffeomorphisms of the circle, Acta Math. Sinica New Ser. 11 (1995), 1--11.

1994

  1. M. Zhang and W. Li, A note on iteration maps, Adv. Math. (China) 23 (1994), 25--30.

1993

  1. M. Zhang, Classification of C1 diffeomorphisms of the real line under C1 conjugacy, Chinese Sci. Bull. 38 (1993), 679--682 (Chinese Edition); 38 (1993), 1145--1149 (English Edition).

1992

  1. M. Zhang and W. Li, One dimensional dynamics: adopting embedding flow method, Adv. Math. (China) 21 (1992), 245--246.
  2. M. Zhang, Embedding problem and functional equations, Acta Math. Sinica New Ser. 8 (1992), 148--157.

1989

  1. M. Zhang, On the topologically conjugate classes of Anosov endomorphisms on tori, Chinese Ann. Math. Ser. B 10 (1989), 416--425.

1987

  1. M. Zhang, The π1 property of Anosov self-mappings on the torus, Chinese Sci. Bull. 32 (1987), 1526--1529 (Chinese Edition); 34 (1989), p. 257 (English Edition).

Proceedings


Dissertations



Citation reports from Web of Science  Math. Reviews  Scopus  Google Scholar